# SDR UIEA200800281A

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING UPPER AFT TRAILING EDGE PANEL, OUTBOARD OF INBOARD AILERON HAS 2 EACH SMALL COMPOSITE CRACKS AT WBL 445.00.  FORWARD CRACK IS .500 INCH LONG AND AFT CRACK IS 1.0 INCH LONG.  PERMANENT REPAIR ACCOMPLISHED AS PER 747-200 SRM 51-40-09 FIG 2, SHEETS 2 AND 5, PREPREG LAYUP 250 DEGREES F CURE PER SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO 4757A456.  (S)
